- Posts: 117
- Thank you received: 13
Skin Irritation
- RedHulk
-
Topic Author
- Premium Member
-
"Nothing like a good piece of gear."
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.
- RedHulk
-
Topic Author
- Premium Member
-
- Posts: 117
- Thank you received: 13
"Nothing like a good piece of gear."
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
RedHulk wrote: Thanks 00pump, culprit seems to be the PGW Oil or maybe a solvent, but the solvents are the same as what most others use. The weird thing is why only now has this started happening? Bluddy irritating !! Did they change their oil, or maybe using a different solvent? I've gotten some Allergex-non drowsy.. seems to be doing the trick but the rash flares up quite a bit still. Even after today's pin of Testen 300 it hits me quite bad in the neck, shoulders and arms. Almost becomes like hives and then it subsides a bit. I can't think that it's anything else I'm using right now. Using LP Winny and LP Cardarine with the injectables.
I get similar things with most orals. Even Clomid / Nolva. I find that just using an antihistamine helps, if you have sleeping issues then I find phenergan at night works very well, gives you a good night sleep and prevents welts from forming. Mine doesn't get itchy but more of a burning feeling, like I'm on fire.
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.